Publications (26)

2021

  1. Equivalence of weak and viscosity solutions in fractional non-homogeneous problems

    Mathematische Annalen, Vol. 381, Núm. 3-4, pp. 1979-2012

2020

  1. The sharp exponent in the study of the nonlocal Hénon equation in RN : a Liouville theorem and an existence result

    Calculus of Variations and Partial Differential Equations, Vol. 59, Núm. 4

  2. Study of the Existence of Supersolutions for Nonlocal Equations with Gradient Terms

    Milan Journal of Mathematics, Vol. 88, Núm. 2, pp. 267-294

  3. Strong maximum principles for fractional elliptic and parabolic problems with mixed boundary conditions

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 150, Núm. 1, pp. 475-495

  4. Neumann conditions for the higher order s-fractional Laplacian (−Δ)su with s>1

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 193

2019

  1. Periodic solutions for the one-dimensional fractional Laplacian

    Journal of Differential Equations, Vol. 267, Núm. 9, pp. 5258-5289

  2. A note on the monotonicity of solutions for fractional equations in half-spaces

    Proceedings of the American Mathematical Society, Vol. 147, Núm. 7, pp. 3011-3019

2018

  1. Symmetry results in the half-space for a semi-linear fractional Laplace equation

    Annali di Matematica Pura ed Applicata, Vol. 197, Núm. 5, pp. 1385-1416

  2. On the moving plane method for nonlocal problems in bounded domains

    Journal d'Analyse Mathematique, Vol. 135, Núm. 1, pp. 37-57

  3. Global regularity for the free boundary in the obstacle problem for the fractional laplacian

    American Journal of Mathematics, Vol. 140, Núm. 2, pp. 415-447

  4. Free Boundary Regularity in the Parabolic Fractional Obstacle Problem

    Communications on Pure and Applied Mathematics, Vol. 71, Núm. 10, pp. 2129-2159

  5. A priori bounds and existence of solutions for some nonlocal elliptic problems

    Revista matemática iberoamericana, Vol. 34, Núm. 1, pp. 195-220

2017

  1. Ireneo Peral: Forty Years as Mentor

    Advanced Nonlinear Studies, Vol. 17, Núm. 2, pp. 217-243

  2. Monotonicity of solutions for some nonlocal elliptic problems in half-spaces

    Calculus of Variations and Partial Differential Equations, Vol. 56, Núm. 2

  3. A liouville theorem for indefinite fractional diffusion equations and its application to existence of solutions

    Discrete and Continuous Dynamical Systems- Series A, Vol. 37, Núm. 11, pp. 5731-5746

2016

  1. Semilinear elliptic equations and nonlinearities with zeros

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 134, pp. 117-126

2015

  1. Some remarks about the summability of nonlocal nonlinear problems

    Advances in Nonlinear Analysis, Vol. 4, Núm. 2, pp. 91-107

  2. Semilinear problems for the fractional laplacian with a singular nonlinearity

    Open Mathematics, Vol. 13, Núm. 1, pp. 390-407

  3. A critical fractional equation with concave-convex power nonlinearities

    Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 32, Núm. 4, pp. 875-900

2014

  1. A Widder's Type Theorem for the Heat Equation with Nonlocal Diffusion

    Archive for Rational Mechanics and Analysis, Vol. 213, Núm. 2, pp. 629-650